MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #4L; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #4L; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5517F401
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the reported lot.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Triathlon pa correct size femur would not stay on cut left femur.According to rep, issue was resolved by cementing a femoral component.Delay was only in time needed for cement to cure.Device is being cleaned and will be returned by hospital personnel.
 
Additional Manufacturer Narrative
An event regarding size/fit issue involving a triathlon femoral component was reported.The event was not confirmed.Conclusions: the results of the investigation indicated that the device was visually and dimensionally within specifications.No further investigation for this event is possible at this time.If additional information becomes available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
TRIATHLON P/A CR BEADED #4L
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7307432
Report Number0002249697-2018-00596
Device Sequence Number1211801
Product Code MBH
UDI-Device Identifier07613327040937
UDI-Public07613327040937
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number5517F401
Device Lot NumberCND4C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2018
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight98